Composition laws on the Fricke surface and Markov triples


Uludag A. M., Yilmaz E. U.

TURKISH JOURNAL OF MATHEMATICS, vol.46, no.3, pp.785-799, 2022 (SCI-Expanded) identifier identifier identifier

  • Publication Type: Article / Article
  • Volume: 46 Issue: 3
  • Publication Date: 2022
  • Doi Number: 10.3906/mat-2111-38
  • Journal Name: TURKISH JOURNAL OF MATHEMATICS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, Academic Search Premier, MathSciNet, zbMATH, TR DİZİN (ULAKBİM)
  • Page Numbers: pp.785-799
  • Keywords: Fricke surface, Markov equation, Markov triples, group law on quadrics, Frobenius conjecture
  • Galatasaray University Affiliated: Yes

Abstract

We determine some composition laws related to the Fricke surface and the "double" Fricke surface. This latter surface admits the squares of Markov triples as its solutions.